# SDR AWXA200601094

- Difficulty date: June 6, 2006
- Submitted: July 7, 2006
- Operation: Air carrier
- Aircraft: N605AW
- Make and model: Airbus A320-232
- Aircraft serial: 543
- Aircraft time: 30,443 hours, 12,253 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367204400000
- Condition: Debonded
- Location: Fuselage
- Part time: 30,443 hours, 12,253 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SAL - CHECK NO. C - 7. 5912884. FLOOR PANEL 151 QF AFT C.C. WAS FOUND WITH DISBONDED DOUBLER AND DELAMINATION OUT OF LIMITS. FLOO PANEL WAS REPLACED IAW SRM 53 - 02 - 00 TABLE 105 POR 8H AND RM 9701 REVF PROTECTIVE DOUBLER WAS BONDED IAW AWA CARD M2M 53305 REV5 AND ER 26 - 5326 - 05209 - RC1C.
